Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 9615053, 8 pages
Research Article

On Pseudo-Petrov Symmetric Riemannian Manifolds

1Department of Mathematics, Balurghat College, Balurghat, Dakshin Dinajpur, West Bengal 733 101, India
2Department of Mathematics, Marmara University, Goztepe Campus, 34722 Istanbul, Turkey
3Department of Mathematics, University of Gour Banga, Mokdumpur, Malda, West Bengal 732 103, India

Received 29 November 2015; Accepted 16 February 2016

Academic Editor: Luigi C. Berselli

Copyright © 2016 Sanjib Kumar Jana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. C. Chaki, “On pseudosymmetric manifolds,” Bulgarian Journal of Physics, vol. 15, pp. 526–531, 1988. View at Google Scholar
  2. A. Z. Petrov, Einstein Spaces, Pergamon Press, Oxford, UK, 1949.
  3. A. L. Besse, Einstein Manifold, Springer, Berlin, Germany, 1987.
  4. B. O'Neill, Semi-Riemannian Geometry, Academic Press, New York, NY, USA, 1983. View at MathSciNet
  5. A. A. Shaikh and S. K. Jana, “On weakly quasi-conformally symmetric manifolds,” SUT Journal of Mathematics, vol. 43, no. 1, pp. 61–83, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. A. Schouten, Ricci-Calculus, Springer, Berlin, Germany, 1954.
  7. M. C. Chaki and R. K. Maity, “On quasi Einstein manifolds,” Publicationes Mathematicae Debrecen, vol. 57, no. 3-4, pp. 297–306, 2000. View at Google Scholar · View at MathSciNet